# SDR DALA2022081705582

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757
- Aircraft serial: 32990
- Aircraft time: 67,093 hours, 21,949 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

SHIP 5810 -IFSD/DIV- CREW DIVERTED TO ABQ DUE TO LEFT ENGINE SHUT DOWN FOR OIL FILTER MESSAGE: CORRECTIVE ACTION: FOUND METAL IN FILTER BOWL AND ON MCD'S. REPLACED ENGINE, C/W NO GO ODI.
